Ghent University Academic Bibliography

Advanced

The standard completeness of interval-valued monoidal t-norm based logic

Bart Van Gasse UGent, Chris Cornelis UGent, Glad Deschrijver UGent and Etienne Kerre UGent (2012) INFORMATION SCIENCES. 189. p.63-76
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
residuated lattices, monoidal t-norm based logic, fuzzy logics, standard completeness, interval-valued fuzzy sets
journal title
INFORMATION SCIENCES
Inf. Sci.
volume
189
pages
63 - 76
Web of Science type
Article
Web of Science id
000300201800004
JCR category
COMPUTER SCIENCE, INFORMATION SYSTEMS
JCR impact factor
3.643 (2012)
JCR rank
6/132 (2012)
JCR quartile
1 (2012)
ISSN
0020-0255
DOI
10.1016/j.ins.2011.11.043
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2128184
handle
http://hdl.handle.net/1854/LU-2128184
date created
2012-06-01 10:14:17
date last changed
2012-06-18 11:40:05
@article{2128184,
  author       = {Van Gasse, Bart and Cornelis, Chris and Deschrijver, Glad and Kerre, Etienne},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  keyword      = {residuated lattices,monoidal t-norm based logic,fuzzy logics,standard completeness,interval-valued fuzzy sets},
  language     = {eng},
  pages        = {63--76},
  title        = {The standard completeness of interval-valued monoidal t-norm based logic},
  url          = {http://dx.doi.org/10.1016/j.ins.2011.11.043},
  volume       = {189},
  year         = {2012},
}

Chicago
Van Gasse, Bart, Chris Cornelis, Glad Deschrijver, and Etienne Kerre. 2012. “The Standard Completeness of Interval-valued Monoidal T-norm Based Logic.” Information Sciences 189: 63–76.
APA
Van Gasse, Bart, Cornelis, C., Deschrijver, G., & Kerre, E. (2012). The standard completeness of interval-valued monoidal t-norm based logic. INFORMATION SCIENCES, 189, 63–76.
Vancouver
1.
Van Gasse B, Cornelis C, Deschrijver G, Kerre E. The standard completeness of interval-valued monoidal t-norm based logic. INFORMATION SCIENCES. 2012;189:63–76.
MLA
Van Gasse, Bart, Chris Cornelis, Glad Deschrijver, et al. “The Standard Completeness of Interval-valued Monoidal T-norm Based Logic.” INFORMATION SCIENCES 189 (2012): 63–76. Print.